Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from sinus infection, face swollen, neck stiffness, ear pain, on antibiotics. Reason?

I had been tx for a sinus infection now I woke up today my left side of my face is sollowen my throat has to be kept wet or it feel like sand paper my neck is stiff and my ear hurts I haveost hear with this I am on my 3 round of antibiotic I don t know what to do and my face itch under the left eye Idk. Dr called and said ent
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
The symptoms that you have described suggest that the sinus infection has spread to nasal cavities, ears and throat as all these structures are interconnected.
You need to get a pus culture done in case there is pus discharge to know the organism causing the infection and suitable antibiotics against the organism.

Since, you are not responding to antibiotics, you need to change the antibiotic.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor